# SDR USAA2013041600002

- Difficulty date: April 9, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: E8205168
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - PHOTO LUMINESCENT INDICATOR STRIP BROKEN AT L6 POSITION.  REPLACED LEFT NR 6 LIGHT STRIP IAW EMBRAER 190 AMM 33-50-21-04.
